# SDR REXA201000088

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 19,848 hours, 17,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK TUG WHILE BEING MARSHALED, APPROXIMATELY 10 FEET FROM THE FINAL POSITION.  DAMAGE OCCURRED AT CONTACT AT LT WING LEADING EDGE AT WS 380 AND CONTINUED AFT TO 5 LOCATIONS ON METALLIC LWR WING SKIN AND TWO ON THE LWR TRAILING EDGE FAIRING.  PICTURES WITH  LOCATIONS AND DIMENSIONS OF DAMAGES ARE FORTHCOMING.  LEADING EDGE SKIN AND RIB REMOVED AND REPLACED, BOMBARDIER WILL ISSUE TEMPORARY AND PERMANENT REPAIRS FOR THE WING LWR SKIN DAMAGE.
